# SDR V0XD20161230013

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 30,018 hours, 21,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: SH6703118711
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL DAMAGED.  REMOVED AND REPLACED THE LEFT FWD TRANSITION PANEL IAW SRM 53-21-23, 51-42-21, 51-42-06, 51-24-36, 51-40-11, 51-25-16, 51-42-22, 51-11-00, 51-21-11, AND AMM 52-11-05,20-70-00.
